RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lapin, Sergei Valerievich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 23

Number of views:
This page:3507
Abstract pages:26778
Full texts:12860
References:1282
Associate professor
Candidate of physico-mathematical sciences (1988)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 17.03.1960
E-mail:
Keywords: homology groops, homotopy groops, spectral sequences, homotopy invariant structures on chain complexes, homotopy invariance structure, simplicial module.
   
Main publications:
  • Krasauskas R. L., Lapin S. V., Solovev Yu. P. Diedralnye gomologii i kogomologii. Osnovnye ponyatiya i konstruktsii // Matem. sbornik, 1987, 133(1), 25–48.
  • Lapin S. V. Gruppy bordizmov $E_\infty$-koalgebr Puankare i simmetricheskie L-gruppy // Matem. sbornik, 1995, 186(7), 97–132.
  • Lapin S. V. Differentsialnye vozmuscheniya i $D_\infty$-differentsialnye moduli // Matem. sbornik, 2001, 192(11), 55–76.
  • Lapin S. V. $D_\infty$-differentsialnye $A_\infty$-algebry i spektralnye posledovatelnosti // Matem. sbornik, 2002, 193(1), 119–142.
  • Lapin S. V. $(DA)_\infty$-moduli nad $(DA)_\infty$-algebrami i spektralnye posledovatelnosti // Izv. RAN, ser. matem., 2002, 66(3), 103–130.
  • Lapin S.V. $D_\infty$-differentsialnye $E_\infty$-algebry i spektralnye posledovatelnosti rassloenii // Matem. sbornik., 2007, 198(10), 3–30

http://www.mathnet.ru/eng/person8334
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. S. V. Lapin, “Cyclic Modules with $\infty$-Simplicial Faces and the Cyclic Homology of $A_\infty$-Algebras”, Mat. Zametki, 102:6 (2017),  874–895  mathnet  elib; Math. Notes, 102:6 (2017), 806–823  isi  scopus
2016
2. S. V. Lapin, “Homotopy Properties of $\infty$-Simplicial Coalgebras and Homotopy Unital Supplemented $A_\infty$-Algebras”, Mat. Zametki, 99:1 (2016),  55–77  mathnet  mathscinet  zmath  elib; Math. Notes, 99:1 (2016), 63–81  isi  elib  scopus
2015
3. S. V. Lapin, “Chain Realization of Differential Modules with $\infty$-Simplicial Faces and the $B$-Construction over $A_\infty$-Algebras”, Mat. Zametki, 98:1 (2015),  101–124  mathnet  mathscinet  elib; Math. Notes, 98:1 (2015), 111–129  isi  scopus
2014
4. S. V. Lapin, “Differential Lie Modules over Curved Colored Coalgebras and $\infty$-Simplicial Modules”, Mat. Zametki, 96:5 (2014),  709–731  mathnet  mathscinet  zmath  elib; Math. Notes, 96:5 (2014), 698–715  isi  elib  scopus
2013
5. S. V. Lapin, “Homotopy Simplicial Faces and the Homology of Realizations of Simplicial Topological Spaces”, Mat. Zametki, 94:5 (2013),  661–681  mathnet  mathscinet  zmath  elib; Math. Notes, 94:5 (2013), 619–635  isi  scopus
6. S. V. Lapin, “Homotopy Properties of Differential Lie Modules over Curved Coalgebras and Koszul Duality”, Mat. Zametki, 94:3 (2013),  354–372  mathnet  mathscinet  zmath  elib; Math. Notes, 94:3 (2013), 335–350  isi  elib  scopus
2011
7. S. V. Lapin, “Extension of the Multiplication Operation in $E_\infty$-Algebras to an $A_\infty$-Morphism of $E_\infty$-Algebras and Cartan Objects in the Category of May Algebras”, Mat. Zametki, 89:5 (2011),  719–737  mathnet  mathscinet; Math. Notes, 89:5 (2011), 672–688  isi  scopus
2008
8. S. V. Lapin, “Multiplicative $A_\infty$-structure in terms of spectral sequences of fibrations”, Fundam. Prikl. Mat., 14:6 (2008),  141–175  mathnet  mathscinet; J. Math. Sci., 164:1 (2010), 95–118  scopus
2007
9. S. V. Lapin, “$D_\infty$-differential $E_\infty$-algebras and spectral sequences of $D_\infty$-differential modules”, Fundam. Prikl. Mat., 13:8 (2007),  105–125  mathnet  mathscinet  zmath  elib; J. Math. Sci., 159:6 (2009), 819–832  scopus
10. S. V. Lapin, “$D_\infty$-differential $E_\infty$-algebras and spectral sequences of fibrations”, Mat. Sb., 198:10 (2007),  3–30  mathnet  mathscinet  zmath  elib; Sb. Math., 198:10 (2007), 1379–1406  isi  elib  scopus
2005
11. S. V. Lapin, “$D_\infty$-differential $E_\infty$-algebras and multiplicative spectral sequences”, Mat. Sb., 196:11 (2005),  75–108  mathnet  mathscinet  zmath  elib; Sb. Math., 196:11 (2005), 1627–1658  isi  scopus
2002
12. S. V. Lapin, “$(DA)_\infty$-modules over $(DA)_\infty$-algebras and spectral sequences”, Izv. RAN. Ser. Mat., 66:3 (2002),  103–130  mathnet  mathscinet  zmath  elib; Izv. Math., 66:3 (2002), 543–568  scopus
13. S. V. Lapin, “$D_\infty$-differential $A_\infty$-algebras and spectral sequences”, Mat. Sb., 193:1 (2002),  119–142  mathnet  mathscinet  zmath; Sb. Math., 193:1 (2002), 119–142  isi  scopus
2001
14. S. V. Lapin, “L-theory for local systems of homotopy coalgebras and the exact sequence for surgery”, Fundam. Prikl. Mat., 7:3 (2001),  797–828  mathnet  mathscinet  zmath
15. S. V. Lapin, “Differential perturbations and $D_\infty$-differential modules”, Mat. Sb., 192:11 (2001),  55–76  mathnet  mathscinet  zmath  elib; Sb. Math., 192:11 (2001), 1639–1659  isi  scopus
1995
16. S. V. Lapin, “Bordism groups of Poincare $E_\infty$-coalgebras and symmetric $L$-groups”, Mat. Sb., 186:7 (1995),  97–132  mathnet  mathscinet  zmath; Sb. Math., 186:7 (1995), 1023–1055  isi
1990
17. S. V. Lapin, “Normalization of reflexive and dihedral modules”, Mat. Zametki, 48:1 (1990),  61–67  mathnet  mathscinet  zmath; Math. Notes, 48:1 (1990), 661–665  isi
1987
18. S. V. Lapin, “Dihedral homologies $A[x]$ and $A[x,x^{-1}]$ and other algebras”, Mat. Zametki, 41:2 (1987),  238–247  mathnet  mathscinet  zmath; Math. Notes, 41:2 (1987), 137–142  isi
19. R. L. Krasauskas, S. V. Lapin, Yu. P. Solov'ev, “Dihedral homology and cohomology. Basic notions and constructions”, Mat. Sb. (N.S.), 133(175):1(5) (1987),  25–48  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:1 (1988), 23–47
20. S. V. Lapin, “Dihedral homology of a tensor algebra and of skew polynomial rings”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 6,  65–67  mathnet  mathscinet  zmath
21. R. L. Krasauskas, S. V. Lapin, Yu. P. Solov'ev, “Dihedral homology and cohomology”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 4,  28–32  mathnet  mathscinet  zmath
1981
22. S. V. Lapin, “Relations between the moduli of continuity of functions in different symmetric spaces, and some imbedding theorems”, Dokl. Akad. Nauk SSSR, 257:5 (1981),  1060–1064  mathnet  mathscinet  zmath
1977
23. S. V. Lapin, “Theorem on a convergence condition in the spaces”, Mat. Zametki, 21:5 (1977),  615–626  mathnet  mathscinet  zmath; Math. Notes, 21:5 (1977), 346–352

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020